# SDR VNAA202401210016

- Difficulty date: January 4, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301
- Condition: Corroded
- Location: Bs 100-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR SUPPORT LBL 9.00 AT AFT CARGO COMPARTMEN INTERNAL STRUCTURE FROM FS 1000.00 TO FS 1088.20.   UPPER FACE OF FLOOR BEAM LBL 9.00 AT AFT CARGO COMPARTMEN INTERNAL STRUCTURE FROM FS 1000.00 TO FS 1088.20 WAS REPAIRED PER REO 690-53-61-1322 REV. --
